# SDR 2008UALA03434

- Difficulty date: June 17, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 47,886 hours, 17,119 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

MESSAGE "ATA 33-51-38 INT LOADS AFT L" SHOWS AFTER THE TEST.  POWER SUPPLY FAILURE.  REPLACED POWER SUPPLY AND BATTERY.  OPS CHECKED NORMALLY.
